pvc onset


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]

Posted by Kerry Gibbons on April 29, 2004 at 10:21:10:

In Reply to: pvc onset posted by Paula Wiwuga on April 29, 2004 at 10:16:53:

It sounds similar to heart palpitations which can be somewhat common when starting on MSM, especially if you have taken quite a bit of caffiene or other stimulants previously. As your tissues release the caffiene during detox, it can cause a few palpitations. This usually goes away after the detox period is over. Drinking lots of water to flush out the caffiene and other toxins should help.

In my case, my heart palpitations that I had been having even before MSM went away after being on MSM for a few months.

: : Sorry, but I don't know the term "pvc" in relation to what you are asking, but it sounds like you are increasing the MSM properly.

: : : has anyone experienced new onset of pvc after starting msm - (beginning dose 1/8th tsp- slowly increased by 1/4 tsp. to now 1/2 tsp one time a day a.m.)?

: Sorry, I did not check the website for awhile.
: pvc is the medical abreviation for premature ventricular contractures. This developed shortly after I started doing msm - it may very well be a coincidence - I don't want to stop taking it as
: it has raised my energy level back to it's prior
: level. Thanks for the quick response. Paula




Follow Ups:



Post a Followup

Name:

E-Mail:

Subject:

Comments:

Optional Link URL:

Link Title:

Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]